# SDR L43A102207001

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N260MY
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 74,370 hours, 19,043 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00666
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN MLG SELECTED UP & MLG DOOR LIGHTS EXTINGUISHED A "GEAR NOT DOWN" EICAS MESSAGE DISPLAYED.  AS FLAPS SELECTED FROM 5 TO 1 DEGREE  A "T/E FLAP DISAGREE" MESSAGE DISPLAYED.  ALTERNATE T/E SWITCH CYCLED & AS FLAPS WENT TO 1 DEGREE "T/E FLAP DISAGREE" MESSAGE EXTINGUISHED.  FLAPS SELECTED TO 0 DEGREES & "L/E SLAT ASYM" EICAS MESSAGE DISPLAYED.  FLAP INDICATOR NEVER MOVED FROM 1 DEGREE POSITION.  CREW THEN CONTACTED DISPATCH ADVISING OF THE PROBLEM AND MADE THE DECISION TO RETURN TO JFK.  THE FLAP HANDLE WAS THEN RETURNED TO THE 1 DEGREE POSITION AND THE "L/E SLAT ASYM" EICAS MESSAGE EXTINGUISHED AND THEN POSITIONED BACK TO THE 0 DEGREE PROSTITUTION AT WHICH POINT THE MESSAGE RETURNED.  THE LANDING GEAR WAS EXTENDED AND ALL LANDING GEAR INDICATIONS WERE NORMAL.  FLAPS WERE THEN EXTENDED NORMALLY UNTIL 20 DEGREES AT WHICH POINT FROM 20 TO 25 DEGREES A "TE FLAP SHUTDOWN"  EICAS MESSAGE WAS DISPLAYED.  THERE WAS NO ATTEMPT BY THE CREW TO LOWER THE FLAPS ELECTRICALLY.  THE CABIN CREW AND PASSENGERS WERE BRIEFED AND THE AIRCRAFT LANDED UNEVENTFULLY.  THE AIRCRAFT LANDED 1,500 LBS ABOVE THE MAX LANDING WEIGHT.  MAINTENANCE PERFORMED AN OVERWEIGHT LANDING INSPECTION WITH NO FINDINGS.  MAINTENANCE ALSO PERFORMED A CHECK OF THE LANDING GEAR INDICATION SYSTEM WITH NO FINDINGS.  THE FLAP SLAT ELECTRONIC UNIT (FSEU) WAS BITE CHECKED WITH NUMEROUS FAULTS RESULTING.  THE FSEU WAS THEN REPLACED AND THE FLAP/SLAT SYSTEM OPS CHECKED, WITH ALL INDICATIONS NORMAL.
